Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hairless Mike not so hairless...
Nov 16, 1999

Dear Dr. Cohen, Back in September you answered my question about hairloss due to Crix. You mentioned that you would be interested in my results since stopping the Crix in August. The hair is growing back,and not falling out the way it was before. I can see the hairs growing on my legs again, and much less hairloss on my head.(my showers prove that) So then, I would take it that it was the Crix. after all.

By the way, I have been on Sustiva for the past 3 months with GREAT results! And thank you ALL again for the most informative site on the Internet! Mike

Response from Dr. Cohen

Thanks Mike for the follow up.

For some who take the PI's, particularly indinavir -- there are reports of changes in the skin - including dry skin, chapped lips, and changes to the hair. And if this happens, we have options, including the one you chose. Glad it worked out for you.

CC



Previous
having a febrile moment
Next
A Note On Naltrexone For Cal Cohen

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement